# SDR 2002UALA00888

- Difficulty date: May 14, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 46,043 hours, 27,032 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 65454877
- Condition: Departed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT WING OUTBOARD FUEL BOOST PUMP DOOR DEPARTED AIRCRAFT.  REPLACED DOOR.
